Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
The Gauss-Manin connection for bouquets of curves
Authors: Aleksandrov, Aleksandr G.; Martin, Bernd
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: St. Petersburg Mathematical Journal
Volume: 14
Issue / Number: 3
Start Page: 367
End Page: 384
Document Type: Article
ID: 195160.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.